# SDR DALA2017110908016

- Difficulty date: November 8, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 43,261 hours, 29,662 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 200 BETWEEN RBL 8 TO LBL 8.   THE CORROSION WAS REMOVED IAW SRM 51-10-04, PAR 26.  ACCOMPLISHED  NDT SPM 04-00-07, PAR 5, FIG 3, SHEETS 1 AND 2. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-1A, ALLOWABLE DAMAGE FIG 103.   REMOVED AND REPLACED IAW SRM 51-41-02 AND SRM 51-41-05.
